# SDR CA981207024

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2156B11415
- System (JASC): 2434 · DC Generator-Alternator
- Part: Connector
- Part number: MS21042L4
- Condition: Loose
- Location: Electrical Sys
- Part time: 303 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, SMOKE EMANATED FROM THE MAIN DISTRIBUTION CENTER ACCOMPANIED WITH A BURNING SMELL.  MAINTENANCE INVESTIGATION REVEALED SOURCE TO BE THE MDC AT THE ELECTRICAL CONNECTION BETWEEN THE AIR COMPRESSOR AND THE 100-AMP CURRENT LIMITER (2F4PD).  CONNECTION WAS LOOSE, CAUSING ARCING AND EXCESSIVE HEAT THAT BURNT THE TERMINAL PHENOLIC INSULATOR ON GENERATOR BOX NR 2.
